Skip to content
Week #2 fatigue tip Are your medications causing fatigue?
avatar
Scott Zashin, MD posted:
Many medications are associated witih fatigue. For the RA patient, methotrexate has been assoicated with this problem.In my patients who note fatigue, possibly from MTX, in addition to daily folic acid, I also add Folinic Acid (leukovorin) which is taken once weekly 8-12 hours after MTX. This prescription drug has rarely been associated with allergic reactions. I find that leukovoirn may also help other side effects in addtion to fatigue that can occur with MTX incudling mouth sores, hair loss and low white blood counts without decreasing efficacy if taken in the time frame recommended.
Was this Helpful?
8 of 8 found this helpful
Reply


Featuring Experts

Scott Zashin, MD is a clinical assistant professor at the University of Texas, Southwestern Medical School and maintains a private practice at Presb...More

Helpful Tips

Dry eyes and dry mouthExpert
Patients with RA may develop dryness of the eyes and mouth due to a condition called secondary Sjogrens Syndrome. The dryness is due to ... More
Was this Helpful?
34 of 41 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.